Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Mergelyan's theorem with polynomials non-vanishing on unions of sets
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 59, no 1, 99-109 p.Article in journal (Refereed) Published
Abstract [en]

We consider the problem of approximating a function having no zeros on the interior of a set by polynomials having no zeros on the entire set.

Place, publisher, year, edition, pages
2014. Vol. 59, no 1, 99-109 p.
Keyword [en]
Mergelyan's theorem, polynomial approximation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-101237DOI: 10.1080/17476933.2013.837048ISI: 000330267600011OAI: oai:DiVA.org:su-101237DiVA: diva2:699998
Note

AuthorCount:2;

Available from: 2014-03-03 Created: 2014-03-03 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Andersson, Johan
By organisation
Department of Mathematics
In the same journal
Complex Variables and Elliptic Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 40 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf